# SDR SWAA2020011427306

- Difficulty date: January 14, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 960-897
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR (R2) SILL CREASE BEAM; STA 960 - 987; RBL 54; WL 208; IS CORRODED. / BLENDED CORROSION AT R2 DOOR CREASE BEAM STA 960-987 RBL 54 WL 208; ORIGINAL THICKNESS .040'; REMAINING .063'; LOSS OF .017' FOUND OUT OF LIMITS IAW SRM 53-70-1A-1. REMOVED AND REPLACED CREASE BEAM IAW SRM 51-40-2-0G-0 AND DWG 147A8501 REV. A RESTORED CIC TO AREA IAW AMM 51-21-91-620-802 PN:1478540U8 ' 'ATAG:WN3366
